# SDR CA080814008

- Difficulty date: August 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ON APPROACH, THE LT ENGINE ROLLED BACK AND WOULD NOT RESPOND TO THROTTLE MOVEMENTS. WHILE CREW WAS PERFORMING EMERGENCY CHECKLIST FOR ENGINE SHUTDOWN.  THE LT ENGINE SHUTDOWN ON ITS OWN.  ACFT LANDED WITHOUT INCIDENT. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
